Article citationsMore>>

C. Dong, H. Li and G. Mason, “Modular-Invariance of Trace Functions in Orbifold Theory and Generalized Moonshine,” Communications in Mathematical Physics, Vol. 214, No. 1, 2000, pp. 1-56.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.